Alcuni problemi di copertura vincolata su grafi
Bollettino dell'Unione Matematica Italiana (2003)
- Volume: 6-A, Issue: 2, page 211-214
- ISSN: 0392-4041
Access Full Article
topAbstract
topHow to cite
topApollonio, Nicola. "Alcuni problemi di copertura vincolata su grafi." Bollettino dell'Unione Matematica Italiana 6-A.2 (2003): 211-214. <http://eudml.org/doc/262097>.
@article{Apollonio2003,
abstract = {},
author = {Apollonio, Nicola},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {211-214},
publisher = {Unione Matematica Italiana},
title = {Alcuni problemi di copertura vincolata su grafi},
url = {http://eudml.org/doc/262097},
volume = {6-A},
year = {2003},
}
TY - JOUR
AU - Apollonio, Nicola
TI - Alcuni problemi di copertura vincolata su grafi
JO - Bollettino dell'Unione Matematica Italiana
DA - 2003/8//
PB - Unione Matematica Italiana
VL - 6-A
IS - 2
SP - 211
EP - 214
AB -
LA - ita
UR - http://eudml.org/doc/262097
ER -
References
top- BERGE, C., A Minimax Relation for the Partial q-Colorings of a Graph, Discrete Mathematics, 74 (1989), 3-14. Zbl0685.05021MR989117DOI10.1016/0012-365X(89)90193-3
- FRANK, A., On Chain and Antichain Families of a Partially Ordered Set, Journal of Combinatorial Theory, Series B, 29 (1980), 176-184. Zbl0443.06003MR586432DOI10.1016/0095-8956(80)90079-9
- GOLUMBIC, M. C., JAMISON, R.E., The Edge Intersection Graphs of Paths in a Tree, Journal of Combinatorial Theory, Series B, 38 (1985), 8-22. Zbl0537.05063MR782622DOI10.1016/0095-8956(85)90088-7
- MARAVALLE, M., NALDINI, R. e SIMEONE, B., Clustering on trees, Computational Statistics and Data Analysis, 24 (1997), 217–234. Zbl0900.62327MR1450979DOI10.1016/S0167-9473(96)00062-X
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.